# SDR UIEA200700337

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND, BAY ACCESS PANEL 192HR EXT SURFACE FOUND SKIN DELAMINATION.  AIR COND BAY ACCESS PANEL 192HR REPAIRED WITH PRE-PRED FABRIC AS PER MESSAGE NR 1-497468248-2.
